Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Need Advice
tjwRN posted:
17 year old male. C/O migraine. Found on floor unresponsive. EMS arrives. Male becomes combative and remains combative while in ER. Head CT negative. Male intubated to do lumbar puncture. Results unknown at this time. Male had 104 temp yesterday. WBC's WNL. Any additional testing, we as family, should request. Any guesses, besides meningitis, you might have?
allie_bf responded:
You can not r/o illicit drug use in this situation, although I suspect it will not be easy to raise the question. While the possibility of meningitis had to be investigated, the fever may not be infectious. If an adverse drug reaction could be eliminated, another avenue to consider would be an autoimmune disorder, although it would be pretty unusual for so abrupt an onset. I recall that when my daughter was first dx'd with juvenile arthritis, she had a similar temp spike, and was also pretty out of it, although not to that degree. The doctors cultured everything, only to have her joint pain "kick in" with a vengeance several days later, providing an answer when all of the cultures came back negative. I hope they find an answer soon for your young relative.

Helpful Tips

Supplements for headachesExpert
A lot of my patients ask about herbal supplements for headaches. There are very few studies of supplements for headaches, but there are ... More
Was this Helpful?
53 of 70 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center